# SDR 99ZZZX2490

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9937K
- Make and model: Bell 212
- Aircraft serial: 30778
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 2120155015
- Condition: Disbonded
- Location: Main Rotor
- Part time: 1,622 hours
- Component: 2020155010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND VOID AT UPPER AND LOWER SECTION OF TRIM TAB TRAILING EDGE.  AIRCRAFT TT:  4,967.8 HOURS.  M/R BLADE REMOVED AND SENT FOR REPAIR.
